RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 41, Issue 4  


Syntactic homomorphisms
A. P. Abramov
465
Unitary subgroup of the multiplicative group of the integral group ring of a cyclic group
A. A. Bovdi
469
Lattices on pseudo-Bassian commutative rings
Yu. A. Drozd, L. F. Chernova
475
Rationality of the field of invariants of a faithful four-dimensional representation of the icosahedral group
I. Ya. Kolpakov-Miroshnichenko, Yu. G. Prokhorov
479
Theory of lattice-ordered rings
N. Ya. Medvedev
484
A classification of local formations of finite groups with nilpotent defect 2
A. N. Skiba, E. A. Targonskii
490
A global property of approximately differentiable functions
N. M. Isakov
500
Functional spaces on the sphere, related with approximation theory
S. M. Nikol'skii, P. I. Lizorkin
509
Estimates of the derivatives of trigonometric polynomials
A. P. Petukhov
517
A certain inequality for convex forms
S. P. Tarasov, L. G. Khachiyan
521
An estimate of the rate of convergence of solutions of parabolic equations with weakly convergent right-hand side
V. L. Kamynin
525
Spaces of continuous functions in elementary generic extensions
V. I. Malykhin
535
Condition of holonomicity of characteristic directions of a submanifold
Yu. A. Aminov
543
$n$-Dimensional helicoidal surfaces in Euclidean space $E^m$
V. T. Lisitsa
549
Iterated browder-livesay invariants and the Uzing problem
A. F. Kharshiladze
557
Single test for closed contacts in block circuits
S. M. Vartanyan
564
Resolvable designs of finite geometry and related designs
B. T. Rumov
573
Automorphism groups of numbered sets
V. L. Selivanov
592
Lower bounds on the size of bounded depth circuits over a complete basis with logical addition
A. A. Razborov
598
Limit distributions of characteristics of exceeding a level by a Gaussian field
N. N. Leonenko
608
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019